Irregular Menstruation After Insertion Of The IUD KB?
Good evening, r n r n Introduce me Ika, vent a little and ask for a solution yes r nThis is after giving birth and after the postpartum I have 3 months of injection birth control (and continuous menstruation and 3 kg of weight loss) r nThen 3 months after that, I continued to inject my menstrual period to replace the drug (initially I didn’t have a period, but after 3 weeks of running – after a period of time, my menstrual period was over and my body weight dropped again 4 kg) r nConsult a doctor and change the injection for 1 month ( Approximately 3 weeks after menstruation again and the weight is still 2 kg lower) r nWell, when you injected 1 month there was an offer from the posyandu cadre that there was a free IUD insertion, I was immediately interested, I thought I might be the right solution for KB for me. And after 4 days I did the IUD KB. And when I was installed, I was menstruating, only spots were left. After 1 month, 2 months, 3 months I didn’t stop menstruating, until I’m sorry my husband was really stuck, after 3 months I finished menstruating for only 3 days and I’m sorry (we’re ML), but tomorrow the blood comes out again. R n4 months passed my menstruation stopped 2 weeks I considered it normal, the problem was that before marriage I would have had 2 weeks of menstruation. E it’s time for menstruation again. This one finished menstruation 2 weeks and was clean 2 daily I ML again. The next day, it looks like cesses fluid like sperm, but the color is pink, there are blood membranes too. And immediately menstruation 2 weeks again, after finishing 2 days of ML again. but why must the liquid come out and after that there is pink mucus and blood spots. Although not every time out, only an interval of approximately 4 hours after ML / time to urinate. R n r nPlease explain. Sorry it’s too long.
Menstruation in women occurs every 21 - 35 days with a duration of 3 - 7 days. Excessive menstruation in women can be called menometrorrhagia. Losing a lot of blood can cause the condition to lose weight because a lot of blood is wasted and the body's nutritional needs will also increase to replace this blood. This condition can be influenced by many things such as:
Hormonal disorders Polycystic ovary syndrome Contraceptive use
Hormonal disorders in the body, including hormones that regulate menstruation can be the cause of excessive menstruation. Polycystic ovary syndrome is a disorder that occurs in the ovaries that can cause menstrual disorders. Contraceptive use can also be an influencing factor, where the effect does not always occur in every user of contraception.
It's a good idea to check with your gynecologist to find out what happened to you. It takes a more complete history and examination directly on you to determine the condition you are experiencing. It could be, later the doctor will suggest additional examinations such as ultrasound, blood or others as needed. Therapy will be adjusted by the doctor according to your condition.
I hope this helps.